On Stability of Magnetization Dynamics in Nanoparticles

TitleOn Stability of Magnetization Dynamics in Nanoparticles
Publication TypeJournal Articles
Year of Publication2010
AuthorsMayergoyz ID, Serpico C, Bertotti G
JournalMagnetics, IEEE Transactions on
Pagination1718 - 1721
Date Published2010/06//
ISBN Number0018-9464
Keywords(electron);magnetic, DYNAMICS, ellipsoidal, field;magnetization, inequality;exchange, INTERACTIONS, magnetization, nanoparticles;spatially, nonuniform, oscillations;spin-wave, particles;magnetisation;nanoparticles;spin, perturbations;exchange, perturbations;spatially, Poincare, stability;small, uniform, waves;

It is rigorously demonstrated that spatially uniform magnetization oscillations in sufficiently small ellipsoidal nanoparticles can be unconditionally stable with respect to spatially nonuniform perturbations. The proof reveals the dominant stabilizing effect of exchange field which is mathematically manifested through the Poincare inequality.